Article Comments

Contributions from readers on our articles are very welcome. This form will let us retrieve the current data in the database and allows us to consider your comments.

Fault detection, diagnosis and tolerant control for non-Gaussian stochastic distribution systems using a rational square-root approximation model
Li-Na Yao, Aiping Wang, Hong Wang
International Journal of Modelling, Identification and Control (IJMIC), 2008 Vol.3 No.2, pp.162 - 172
11 + 18 =

Thank you for your feedback.